Welcome to the International Emetophobia Society | The Web's Largest Meeting Place for People With Emetophobia.
Results 1 to 4 of 4
  1. #1
    Join Date
    Nov 2010
    Posts
    185

    Default Anxiety Medication Side Effects?

    Hi guys! Haven't been here for a while but I'm interested in going on some kind of anxiety medication and I was curious to gather experiences. Anybody who has been on anxiety meds before: did you ever experience nausea as a side effect? Was it mild, or severe? Which medicine were you taking?

    Thanks guys!!

  2. #2
    Join Date
    Oct 2013
    Posts
    402

    Default Re: Anxiety Medication Side Effects?

    Ive been on lexapro and zoloft and haven't. But everyone reacts differently so you never know. Talk to your doctor about it and maybe she can help guide you in the right direction. Good luck!!

  3. #3
    Join Date
    Jul 2017
    Posts
    100

    Default Re: Anxiety Medication Side Effects?

    I'm on Prozac 10mg and have never had nausea or anything related, even on higher doses.

  4. #4
    Join Date
    Nov 2010
    Posts
    185

    Default Re: Anxiety Medication Side Effects?

    Thank you guys for your input!! I really appreciate it
    You just reminded me that I was on Prozac for a while as a young teenager, I think, and didn't have any side effects with that, so that might be the way to go. Unfortunately the doctors at my hospital tend to give you whatever's cheapest first, and refuse to give you anything else unless you try it and experience side effects first, lol. Even though they know I have emetophobia and will not take certain medications. Great! I'll just suffer then!! Hahaha. But yes, thank you guys!

 

 

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •